# SDR HEED95406

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N276X
- Make and model: Skrsky S76C
- Aircraft serial: 760405
- Engine: Tmeca ARRIEL1S
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine Assy
- Part number: 0292015310
- Condition: Fod
- Location: Compressor
- Part time: 3,020 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR FOD. REPLACED UNIT
